Alert archive / New Jersey / Special Marine Warnings in 2011

Special Marine Warning 20, NWS Philadelphia/Mount Holly

May 4, 2011

NWS Philadelphia/Mount Holly issued this special marine warning at May 4, 2011, 10:13 AM EDT. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2011, 10:13 AM EDT (14:13 UTC)
Expired
May 4, 2011, 11:15 AM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 92 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-92 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WHUS51 KPHI 041413
SMWPHI
ANZ451>454-470-041515-
/O.NEW.KPHI.MA.W.0020.110504T1413Z-110504T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 AM EDT WED MAY 4 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET NJ AND CAPE
  HENLOPEN DE OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING 28-MILE WRECK...ATLANTIC CITY REEF...BUOY 2FB...BUOY
  2MS...BUOY 3FB...BUOY 4FB...CAPE MAY REEF...DEEPWATER REEF...FIVE
  FATHOMS BUOY...GARDEN STATE NORTH REEF...GARDEN STATE SOUTH REEF...
  GREAT EGG REEF...LITTLE EGG REEF...OCEAN CITY REEF...THE LUMP AND
  WILDWOOD REEF...

* UNTIL 1115 AM EDT

* AT 1009 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
  FROM BUOY 2MS TO 16 NM SOUTH OF FIVE FATHOMS BUOY...MOVING
  NORTHEAST AT 40 KNOTS.

* THESE STRONG THUNDERSTORMS WILL BE NEAR
  WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM AT
  1030 AM EDT...
  COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM AT
  1030 AM EDT...
  COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
  NM AT 1040 AM EDT...
  COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
  NM AT 1100 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3840 7470 3861 7471 3870 7480 3880 7498
      3940 7438 3942 7434 3944 7434 3973 7406
      3963 7388 3954 7378 3933 7378
TIME...MOT...LOC 1412Z 217DEG 57KT 3881 7482 3877 7473
          3869 7464 3856 7465

$$

HAYES
1 follow-up statement
701 
FZUS71 KPHI 041443
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1043 AM EDT WED MAY 4 2011

ANZ454-041453-
/O.CAN.KPHI.MA.W.0020.000000T0000Z-110504T1515Z/
1043 AM EDT WED MAY 4 2011

...SPECIAL MARINE WARNING CANCELLED...

THE AFFECTED AREA WAS...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING BUOY 2MS...

THE STORMS THAT PROMPTED THE SPECIAL MARINE WARNING HAVE MOVED 
NORTHEAST OF THE AREA.

LAT...LON 3882 7429 3893 7440 3900 7449 3916 7462
      3940 7438 3942 7434 3944 7434 3973 7406
      3963 7388 3954 7378 3933 7378
TIME...MOT...LOC 1443Z 217DEG 57KT 3919 7442 3915 7433
          3907 7425 3894 7426

$$

ANZ451>453-470-041515-
/O.CON.KPHI.MA.W.0020.000000T0000Z-110504T1515Z/
1043 AM EDT WED MAY 4 2011

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT...

FOR THE FOLLOWING AREAS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING 28-MILE WRECK...ATLANTIC CITY REEF...DEEPWATER REEF...
GARDEN STATE NORTH REEF...GARDEN STATE SOUTH REEF...GREAT EGG REEF...
LITTLE EGG REEF AND OCEAN CITY REEF...

AT 1038 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR
GREATER FROM OCEAN CITY REEF TO 8 NM SOUTH OF 28-MILE WRECK...OR FROM
4 NM SOUTHEAST OF OCEAN CITY REEF TO 8 NM SOUTH OF 28-MILE WRECK...
MOVING NORTHEAST AT 35 KNOTS.

THESE STRONG THUNDERSTORMS WILL BE NEAR
  OVER DEEPWATER REEF...GREAT EGG REEF AND ATLANTIC CITY REEF BY 1050
  AM EDT...
  2 NM EAST OF LITTLE EGG REEF BY 1105 AM EDT...
  2 NM EAST OF GARDEN STATE SOUTH REEF BY 1110 AM EDT...
  2 NM SOUTH OF GARDEN STATE NORTH REEF BY 1115 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 3882 7429 3893 7440 3900 7449 3916 7462
      3940 7438 3942 7434 3944 7434 3973 7406
      3963 7388 3954 7378 3933 7378
TIME...MOT...LOC 1443Z 217DEG 57KT 3919 7442 3915 7433
          3907 7425 3894 7426

$$

HAYES

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at May 4, 9:33 AM EDT, 40 minutes earlier.

Area forecast discussion, May 4, 9:33 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 AM EDT WED MAY 4 2011

.SYNOPSIS...
A SLOW MOVING LOW PRESSURE SYSTEM IN THE UPPER ATMOSPHERE WILL
LINGER ACROSS OUR AREA TODAY INTO THURSDAY BEFORE MOVING AWAY.
HIGH PRESSURE WILL BUILD IN THURSDAY AND REMAIN THROUGH FRIDAY.
ANOTHER WEAK DISTURBANCE WILL CROSS THE AREA FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A COLD FRONT HAS JUST ABOUT CLEARED THE ENTIRE CWA AS OF 11Z.
HOWEVER, STILL SOME LINGERING BOUNDARY LAYER WARMTH ACROSS THE FAR
EASTERN AND SOUTHERN PARTS OF THE CWA EARLY THIS MORNING. NEARLY
ALL OF THE PRECIPITATION IS BEHIND THE FRONT, THEREFORE WE
TRANSITIONED FROM SHOWERS TO PERIODS OF RAIN. THERE APPEARS TO BE
JUST ENOUGH LINGERING INSTABILITY /PROBABLY BECOMING MORE ELEVATED
BEFORE DISSIPATING/ ACROSS THE FAR EASTERN AND SOUTHERN AREAS, WITH
EVEN AN ISOLATED THUNDERSTORM IN SOUTHERN DELAWARE ATTM. THIS
APPEARS TO BE RATHER ISOLATED, THEREFORE WILL NOT MENTION ANY THUNDER
AT THIS POINT. HOWEVER, BASED ON SOME SURFACE OBSERVATIONS LOCAL
WIND GUSTS TO NEAR 40 MPH WILL BE POSSIBLE MAINLY ALONG THE
LEADING EDGE OF THIS HEAVIER SHOWER AREA ACROSS THE FAR SOUTHERN AND
EASTERN ZONES. WE ISSUED A SPECIAL WEATHER STATEMENT TO COVER THIS
ACTIVITY. THE RAIN WILL FALL MODERATE TO PERHAPS HEAVY FOR A TIME,
HOWEVER OTHER THAN JUST SOME PONDING OF WATER ON SOME ROADWAYS,
FLOODING IS NOT AN ELEVATED CONCERN. THE RAIN IS EXPECTED TO
TRANSITION/TAPER OFF TO SCATTERED SHOWERS FROM ABOUT MIDDAY ON.

THE TEMPERATURES AND DEW POINTS ARE A BIT TRICKY AS A SIGNIFICANT
DROP HAS BEEN NOTED DURING THE LAST FEW HOURS. WE SET THE HIGHS TO
OCCUR EARLY THIS MORNING, THEN MOSTLY A STEADY TREND WAS INDICATED
IN THE HOURLY GRIDS. THESE WILL LIKELY HAVE TO BE ADJUSTED THROUGH THE
MORNING AS THE COLDER AIR CONTINUES TO ADVECT IN. THE WINDS WERE
INCREASED A BIT AS WELL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
CONDITIONS WILL SLOWLY IMPROVE LATE TODAY (FAR WEST) AND INTO
TONIGHT (REST OF THE AREA) AS THE H5 TROUGH PASSES THE AREA AND
HIGH PRESSURE BEGINS TO BUILD IN. DRIER AIR WILL WRAP AROUND THE
SYSTEM AND ARRIVE THURSDAY. BETTER MIXING WILL OCCUR AND
TEMPERATURES SHOULD WARM BACK INTO THE LOW TO MID 60S IN MOST
AREAS. RELATIVE HUMIDITY VALUES AND WINDS MAY POINT TO SOME
INCREASED FIRE DANGER...BUT WE'LL WAIT TO SEE HOW THINGS DRY OUT
TODAY BEFORE CONSIDERING ANY FLAGS FOR THAT.

ANOTHER H5 SHORT WAVE WILL CROSS THE AREA FRIDAY. THE SLGT CHC
AND CHC POPS FOR THE AREA FROM THE EARLIER FCST WERE KEPT WITH
ONLY MINOR CHANGES. THE SYSTEM LOOKS TO ONLY PRODUCE LIGHT QPF AT
MOST. HIGHS BY FRIDAY SHOULD MODERATE BACK INTO THE UPPER 60S TO
LOW 70S IN MOST AREAS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A WEAK WAVE OF LOW PRESSURE WILL SCOOT ACROSS OUR AREA ON FRIDAY
NIGHT. NOT A GREAT DEAL OF MOISTURE ASSOCIATED WITH THIS FEATURE
AS IT MAKES ITS WAY THROUGH OUR AREA. HOWEVER, A FEW SHOWERS WILL
BE POSSIBLE, MAINLY ACROSS OUR SOUTHERN ZONES OVERNIGHT WITH ALL
SHOWERS EXPECTED TO CLEAR OUT BY SATURDAY MORNING. WE HAVE KEPT
ANY POPS AT SLIGHT CHANCE WITH THIS WAVE.

THE WAVE MOVES OFFSHORE BY SATURDAY MORNING AS HIGH PRESSURE
TRIES TO BUILD NORTHWARD INTO THE OHIO VALLEY. THIS WILL KEEP
SATURDAY AS THE 'NICE DAY' OF THE WEEKEND. THE WEAK HIGH PRESSURE
GETS SQUEEZED BETWEEN THE LOW PRESSURE SYSTEM OFF THE MID ATLANTIC
COAST AND THE APPROACHING LOW PRESSURE SYSTEM OVER THE MIDWEST
UNITED STATES.

THE FAST NORTHWEST FLOW WILL KEEP SOME UNCERTAINTY IN THE TIMING
OF SYSTEMS MOVING THROUGH THIS WEEKEND THROUGH THE EARLY PART OF
THE WEEK. THE LOW TO OUR WEST WILL SLIDE EASTWARD AND MOVE ACROSS
OUR REGION ON SUNDAY INTO SUNDAY NIGHT. THERE SEEMS TO BE A LITTLE
BIT MORE MOISTURE WITH THIS SECOND LOW AS WELL AS A MORE NORTHERLY
TRACK, WHICH WOULD BE SHOWERS ACROSS A LARGER PORTION OF OUR AREA.
A LITTLE BIT MORE CONFIDENCE IN THE LATEST MODEL GUIDANCE WITH THE
LOW CROSSING THE AREA ON SUNDAY. WE HAVE KEPT POPS IN THE CHANCE
RANGE FOR THIS SYSTEM. THE LOW SLIDES OFF TO OUR SOUTHEAST EARLY
MONDAY MORNING, TAKING ANY LINGERING SHOWERS WITH IT AND LEAVING
MONDAY FAIRLY DRY DURING THE DAY. A SHORTWAVE WILL CROSS THE AREA
ON MONDAY AFTERNOON WITH ANOTHER ROUND OF SHOWERS POSSIBLE DURING
THE EVENING. WITH LOW CONFIDENCE THIS FAR OUT WE HAVE OPTED TO
KEEP MONDAY DRY FOR NOW.

HIGH PRESSURE WILL THEN NOSE DOWN FROM THE NORTH ALONG WITH
RIDGING ALOFT STARTING ON LATE MONDAY INTO TUESDAY, WHICH SHOULD
KEEP US DRY FOR TUESDAY.

TEMPERATURES WILL BE BELOW TO NEAR NORMAL THROUGH THE PERIOD,
ESPECIALLY SINCE IT SEEMS TO BE A PRETTY CLOUDY OUTLOOK THROUGH
THE WEEKEND.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

AT 1030Z, A COLD FRONT WAS BEGINNING TO MOVE OFF THE COAST. A
BAND OF SHOWERS ASSOCIATED WITH THE FRONT EXTENDED FROM THE SAINT
LAWRENCE RIVER VALLEY, ACROSS EASTERN PENNSYLVANIA TO THE
CAROLINAS. THE BAND OF SHOWERS WILL CONTINUE TO DRIFT EASTWARD AND
IT SHOULD AFFECT OUR TAF SITES THROUGH THE MORNING HOURS AND
PERHAPS INTO THE VERY EARLY AFTERNOON.

EVEN WITH THE SHOWERS, COOL DRY AIR WILL TRY TO PUSH INTO OUR
REGION FROM THE WEST AND NORTHWEST THIS MORNING. AS A RESULT,
CONDITIONS WILL VARY FROM MVFR TO VFR, WITH THE MVFR OCCURRING IN
THE HEAVIER SHOWERS. FOR NOW WE HAVE INDICATED PREVAILING VFR
CONDITIONS WITH A TEMPO GROUP IN THE MVFR RANGE AS THE HEART OF
THE PRECIPITATION BAND PASSES OVER EACH TAF SITE.

FOR THIS AFTERNOON, IT APPEARS AS THOUGH THE PRECIPITATION WILL
PULL TO OUR EAST AND WE SHOULD SEE A MAINLY BROKEN DECK OF CLOUDS
WITH BASES AROUND 4000 FEET GRADUALLY BECOME SCATTERED TOWARD
EVENING. MAINLY SCATTERED CLOUDS ARE EXPECTED FOR TONIGHT AS DRY
AIR CONTINUES TO BUILD INTO OUR REGION.

AS THE FRONT PASSES FARTHER TO OUR EAST THIS MORNING, THE WIND
DIRECTION WILL SETTLE INTO THE WEST AND NORTHWEST AND SPEEDS
SHOULD BE MAINLY AROUND 10 KNOTS. AFTER THE PRECIPITATION ENDS AND
WE START TO SEE SOME BREAKS IN THE CLOUD COVER, THE WIND MAY BEGIN
TO GUST NEAR 20 KNOTS AGAIN WITH A LITTLE ADDITIONAL ATMOSPHERIC
MIXING. THE WIND SPEEDS SHOULD DIMINISH A BIT AS THE SUN SETS THIS
EVENING. HOWEVER, INCREASING WINDS ALOFT MAY TRANSLATE TO
INCREASING SURFACE WINDS LATE TONIGHT.

OUTLOOK...
DRY WEATHER IS EXPECTED FOR THURSDAY INTO FRIDAY. A WEATHER
DISTURBANCE FROM THE WEST AND NORTHWEST MAY BRING SOME SHOWERS
FROM LATE FRIDAY INTO FRIDAY NIGHT. HIGH PRESSURE SHOULD RETURN
FOR SATURDAY WITH A WEAK AREA OF LOW PRESSURE FROM THE WEST AND A
CHANCE OF SHOWERS ANTICIPATED FOR SATURDAY NIGHT AND SUNDAY.

&&

.MARINE...
THE SURFACE COLD FRONT HAS JUST ABOUT CLEARED ALL OF THE WATERS
THIS MORNING. CONVECTIVE ELEMENTS HAVE ALLOWED WINDS TO GUST TO 30
KNOTS AT TIMES...AND THIS HAS BEEN COVERED WITH STATEMENTS RATHER
THAN A SMALL CRAFT ADVISORY. THE PUSH BEHIND THE COLD FRONT IS
ALSO RESULTING IN GUSTS NEAR SMALL CRAFT LEVELS ACROSS DELAWARE
BAY...BUT FOR NOW WILL HOLD OFF ON A SMALL CRAFT ADVISORY. TRENDS
WILL BE MONITORED...AND IT IS POSSIBLE THAT A SHORT FUSED SMALL
CRAFT ADVISORY COULD BE NEEDED IF WIND GUSTS REMAIN NEAR 25 KNOTS.

AS THE FRONT PUSHES FARTHER OFF THE COAST AND AS COLD AIR
CONTINUES TO ADVECT INTO OUR REGION DURING TONIGHT AND THURSDAY,
WIND SPEEDS MAY INCREASE WITH GUSTS AROUND OR IN EXCESS OF 25
KNOTS POSSIBLE. AS A RESULT, WE MAY NEED TO ISSUE ANOTHER SMALL
CRAFT ADVISORY FOR OUR OCEAN WATERS FOR TONIGHT AND THURSDAY. WE
MAY ALSO NEED TO INCLUDE DELAWARE BAY IN THE NEW ADVISORY.

THE PRESSURE GRADIENT IS FORECAST TO RELAX FOR THE PERIOD FROM
THURSDAY NIGHT THROUGH SUNDAY EVEN THOUGH A WEAK WEATHER
DISTURBANCE FROM THE WEST AND NORTHWEST IS ANTICIPATED TO PASS
OVERHEAD ON FRIDAY NIGHT AND A WEAK AREA OF LOW PRESSURE MAY
APPROACH FROM THE WEST ON SUNDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...O'HARA
NEAR TERM...GORSE
SHORT TERM...O'HARA
LONG TERM...MEOLA
AVIATION...IOVINO
MARINE...IOVINO/HAYES
Hazardous weather outlook, May 4, 6:30 AM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 AM EDT WED MAY 4 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-051000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
630 AM EDT WED MAY 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-051000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
630 AM EDT WED MAY 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 4, 7:34 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 AM EDT WED MAY 4 2011

NJZ017-018-020-022>027-041230-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-GLOUCESTER NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
734 AM EDT WED MAY 4 2011

...SHOWERS WITH GUSTY WINDS WILL AFFECT CAMDEN...GLOUCESTER...CAPE
MAY...OCEAN...ATLANTIC AND BURLINGTON COUNTIES...

AT 731 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH GUSTY WINDSLONG A LINE EXTENDING FROM 12 MILES NORTH OF
VINELAND TO 5 MILES WEST OF CAPE MAY...MOVING NORTHEAST AT 40 MPH.
THE SHOWERS WILL BE NEAR WHITESBORO-BURLEIGH...NORTH WILDWOOD...
SCOTCH BONNET...ENGLISH CREEK AROUND 740 AM...AVALON...SEA ISLE
CITY...EGG HARBOR CITY AROUND 745 AM...WADING RIVER...STRATHMERE AND
SEAVILLE AROUND 750 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 3952 7425 3950 7433 3953 7434 3953 7440
      3949 7438 3947 7429 3942 7433 3935 7441
      3930 7455 3899 7479 3892 7497 3893 7498
      3932 7481 3952 7485 3966 7502 3976 7418
      3972 7415 3975 7412 3976 7415 3977 7409

HAYES
Special weather statement, May 4, 7:48 AM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 AM EDT WED MAY 4 2011

DEZ002>004-NJZ021-041245-
CUMBERLAND NJ-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
748 AM EDT WED MAY 4 2011

...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT CUMBERLAND...
KENT AND SUSSEX COUNTIES...

AT 741 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS OVER GEORGETOWN...MOVING
NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR LEWES AND
SLAUGHTER BEACH AROUND 800 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3884 7570 3929 7530 3929 7529 3919 7538
      3907 7539 3903 7533 3898 7529 3893 7530
      3883 7521 3879 7513 3881 7508 3878 7506
      3867 7508 3868 7512 3864 7509 3861 7510
      3860 7514 3860 7511 3851 7515

HAYES
Special weather statement, May 4, 7:58 AM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 AM EDT WED MAY 4 2011

NJZ013>015-017>020-022-026-027-041300-
ATLANTIC NJ-CAMDEN NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
GLOUCESTER NJ-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
758 AM EDT WED MAY 4 2011

...SHOWERS WITH GUSTY WINDS WILL AFFECT CAMDEN...GLOUCESTER...
MERCER...MONMOUTH...OCEAN...ATLANTIC AND BURLINGTON COUNTIES...

AT 752 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 11 MILES EAST
OF CAMDEN TO 14 MILES WEST OF ATLANTIC CITY...MOVING NORTHEAST AT 40
MPH. THE SHOWERS WILL BE NEAR JOBSTOWN...WRIGHTSTOWN...PRESIDENTIAL
LAKES...FORT DIX AROUND 805 AM...BROWNS MILLS...PENN STATE FOREST...
OLD HALFWAY...GEORGETOWN AROUND 810 AM...WOODRUFF AND CREAM RIDGE
AROUND 815 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 3985 7412 3975 7418 3965 7500 4006 7493
      4030 7400

HAYES
Special weather statement, May 4, 8:31 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
831 AM EDT WED MAY 4 2011

DEZ004-NJZ021>027-041330-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE BEACHES DE-SOUTHEASTERN BURLINGTON NJ-
831 AM EDT WED MAY 4 2011

...SHOWERS WITH GUSTY WINDS WILL AFFECT CUMBERLAND...SUSSEX...CAPE
MAY...OCEAN...ATLANTIC AND BURLINGTON COUNTIES...

AT 827 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH GUSTY WINDS ALONG A LINE EXTENDING FROM 11 MILES NORTH
OF VINELAND TO 7 MILES SOUTHWEST OF CAPE MAY...MOVING NORTHEAST AT
35 MPH. THE SHOWERS WILL BE NEAR FOLSOM...DENNISVILLE...WOODBINE...
RIO GRANDE AROUND 835 AM...WEYMOUTH...WHITESBORO-BURLEIGH...CORBIN
CITY...CAPE MAY AROUND 840 AM...MAYS LANDING AND CAPE MAY COURT
HOUSE AROUND 845 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 3963 7419 3962 7425 3961 7420 3951 7425
      3949 7432 3945 7429 3936 7440 3930 7455
      3895 7485 3891 7497 3871 7508 3891 7497
      3899 7498 3922 7488 3953 7496 3967 7481
      3971 7439 3962 7439 3962 7429 3972 7417

HAYES
Special weather statement, May 4, 8:47 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
847 AM EDT WED MAY 4 2011

NJZ020-022>027-041345-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
847 AM EDT WED MAY 4 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...CAPE MAY
AND OCEAN COUNTIES...

AT 844 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF CAPE MAY...MOVING NORTHEAST
AT 45 MPH. THE THUNDERSTORM WILL BE NEAR SEA ISLE CITY...STRATHMERE
AROUND 900 AM...OCEAN CITY...PLEASANTVILLE AROUND 915 AM...TUCKERTON
AND MYSTIC ISLAND AROUND 930 AM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3950 7428 3953 7440 3949 7438 3949 7432
      3945 7429 3935 7441 3930 7455 3920 7464
      3907 7471 3902 7479 3899 7479 3894 7487
      3899 7497 3908 7492 3968 7442 3960 7427
      3957 7431 3952 7429 3959 7426 3957 7421

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:47 PM EDTSpecial Weather StatementPHIWarren58 min
May 3, 9:43 PM EDTSpecial Weather StatementPHISussex, Warren47 min
May 4, 7:34 AM EDTSpecial Weather StatementPHIAtlantic, Cape May56 min
May 4, 7:58 AM EDTSpecial Weather StatementPHIBurlington, Camden, Ocean62 min
May 4, 8:31 AM EDTSpecial Weather StatementPHIAtlantic, Cape May59 min
May 4, 8:47 AM EDTSpecial Weather StatementPHICape May58 min
May 4, 9:09 AM EDTSpecial Marine WarningPHI66 min
May 4, 11:06 AM EDTSpecial Marine WarningPHI54 min
May 4, 11:27 AM EDTSmall Craft AdvisoryPHI4 hr
May 4, 3:29 PM EDTSmall Craft AdvisoryPHI27 hr
May 3, 8:06 PM EDTSpecial Weather StatementPHICarbon39 min
May 3, 8:15 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe30 min

Nearby

Special Marine Warnings in New Jersey, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.